MathSciNet Relay Station
MathSciNet bibliographic data
MR326087 (48 #4432) 34C99 (53A40)
Guggenheimer, H. Geometric theory of differential equations. The Ljapunov integral for monotone coefficients. Bull. Amer. Math. Soc. 77 (1971), 765–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement